# SDR DALA2023012400596

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50052
- Aircraft time: 6,011 hours, 2,804 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Eng Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION TO CLT DUE TO RIGHT ENGINE VIBRATION MESSAGE. CREW REPORTED VIBRATION MESSAGE OCCURRED 3 TIMES. CAUTION EXTINGUISHED WHEN THROTTLE RETARDED ALL CAUTIONS LESS THAN 120 SECONDS.  CHECKED OMS POST FLIGHT REPORT VIBRATION WAS RECORDED AT 1.27 FOR 62 SECONDS. IAW AMP THIS IS A TRANSIENT VIBRATION. PERFORMED VISUAL INSPECTION. OK FOR SERVICE.
